Bluelight

Thread: Need help: How should one take molly capsules?

Results 1 to 3 of 3
  1. Collapse Details
    Need help: How should one take molly capsules? 
    #1
    My friend has a capsule of molly, which he wants to take tonight. Should he do so on an empty stomach? If so, how much of an empty stomach? ie: no dinner/small dinner/don't eat x number of hours beforehand? Also, how long do you expect it will take to hit him? This friend has only ever done E pills, never pure molly. Oh, and it'll be taken in the capsule, not snorted or anything. Just to clarify. Thanks for your help! Ohh and kinda urgent, since this is happening tonight...in probably 7 hours or so.

    Thanks again!

    PS: Any other advice you'd have regarding the topic would be great. Friend has rolled before and knows the general rules...stay hydrated, etc., but wants to be as safe as possible and make his roll as great as possible.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    If your friend eats a large meal within an hour or two before eating the cap, it will take some extra time for the substance to come up ... like an hour and 15 minutes instead of just under an hour or so. On the other hand, if he does not eat anything for hours beforehand, the comeup may feel somewhat rushed and he might experience a little bit of nausea. It kind of depends on whether or not he cares about how fast it hits him ... but ultimately, an hour and a half after dosing, it shouldn't really matter at all.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Moderator
    Pillreports.com
    Bearlove's Avatar
    Join Date
    Jan 2009
    Location
    www.pillreports.com
    Posts
    14,150
    Have something light to eat a good couple of hours before dropping - thay way your body has enough fuel for the night but your not too full and feeling heavy etc.

    He should start to feel the effects within 45mins, butterflies, sweatypalms and feeling excited or even anxious (relax this will pass). Then enjoy the ride Mollies and pills can feel very similar (depending on whats in the pills) - IF he finds that he is feeling too heavy or that the MDMA is making him feel very lazy compared to pills then have a redbull or caffeine drink and that will sort that problem out. Dont go too heavy with the caffeine drinks or you can end up feeling very jittery.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •